# SDR UIEA2020120302508

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1002226
- Condition: Worn
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FWD UPPER LATCH WORN, IAW IAI AMM TASK 52-11-735-080 REV 10.  REPLACED AND ADJUSTED ROLLER CAM LATCH FITTING AT L1 DOOR.  CONDITION CHECK NORMAL.
